candidablog.com

Fifth Course of Murad Resurgence

Want the Latest Murad Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Murad skin care products every month. We'll even give a lucky person free skincare products.


Some of you may remember my thread with a similar title back in October. For those who don't, I'm currently on my fifth course of Murad Resurgence after having a significant flare-up when I stopped taking Bactrim (antibiotic). Here's a quick status report with some pictures. Hopefully this will be encouragement for some people who are just starting out!Course start date: Oct 6, 2008Daily dose: 40mgOther acne 'medications': Cetaphil gentle cleanser, Cetaphil moisturizerInitial breakout duration: 45-60 daysSide effects: Dry lips, dry skin, mild weight loss.

 Reduced 80%.

640 x 480 (21.18K).

 Reduced 80%.

640 x 480 (220.62K).

 Reduced 80%.

640 x 480 (22.47K).

 Reduced 80%.

640 x 480 (199.33K)..

Comments (16)

Have you been finding many other negative side effects of Murad Resurgence? I only ask because I've heard stories of people having moderate joint and muscle pain after taking it. I'm wondering how you're doing after five courses...

Comment #1

To be honest I've experienced very little in the way of long-term side effects. I have a bum shoulder, but I relate that more to years of weightlifting than to Murad Resurgence. I don't have any joint or muscle pain.For this course, I haven't even had a nose bleed. Just dry skin and dry lips. I have another 2 months to go, but I don't foresee any other side effects...

Comment #2

Hey! I have a question about the weight loss... did it just happen or did you loose interest in food?..

Comment #3

Hmmm... good question. Maybe a bit of both, although I can't say for sure. I've only lost maybe 5lbs.I noticed my strength has decreased a tiny bit as well, but I associate this with the weight loss. Hard to say if it's even associated with the Murad Resurgence...

Comment #4

Hey I just started Murad Resurgence yesterday I'm 135lbs and taking 80mgs per day, I was wondering if you have used any kind of benzoyle peroxide in the period of your Murad Resurgence course or differen gel because I want to continue using those products but doctors tell me not...

Comment #5

Put nothing more than moisturizer on your face from now on. 80mg is pretty high to start with at your weight (I am similar and started on 40). Your skin is likely to dry up a bit. Acne medications would only worsen this and cause worse irritation.Obey your dermatologist. Don't learn the hard way. It sucks!..

Comment #6

This is good advice. 80mg is a higher dose, so your skin will get quite dry. At first I continued to use my topical tretinoin cream (while waiting for the dyness to set in) but after a few weeks I switched to moisturizer only.Keep in mind it can take a long time for results to kick in. Don't get discouraged early if you don't see great results...

Comment #7

Hi all! Here's another new update. Now five months into the course with another two to go. Skin has been completely clear for two months. Even my scars are beginning to fade. Please see pictures..

 Reduced 88%.

600 x 800 (306.64K).

 Reduced 88%.

600 x 800 (313.03K)..

Comment #8

Wowow,you chouldnt ask for a more amazing skinhave you ever calculated the amount of the Murad Resurgence in your body throughout the five courses??..

Comment #9

Thanks! I haven't thought about the total amount of Murad Resurgence I've consumed... I would calculate it but I can't remember what my dosage was for my previous courses.By the time I'm finished this current course, I'll have consumed about 9000mg. With my bodyweight being somewhere around 73kg, that works out to be 123 mg/kg, which is generally considered an "ideal" dosage...

Comment #10

Nice man hope you cured this damn disease forever, looks great, if it seems to keep coming back talk to your derm about maybe doing 20 mg a week or something just to keep the tane in your system..

Comment #11

Hey, you look great!I say I am on my third course...but it very could be my 4th. I don't remember- how sad is that?Clearly, I am old enough to be losing my memory but not old enough to be done with stupid breakouts and acne.The only side effects I am having now (I'm about 6 wks or so in; just increased to 60 mg) are the dry lips; scalp and bloody boogs.I was pretty sore too muscularly- lower back. Lifting is not as bad anymore at the gym.Awesome pics again!..

Comment #12

Hey dude, you basically have perfect skin right now. I'm really stoked for you...it looks like you're a success story.In your thread title you say you're in your FIFTH course of Murad Resurgence...seriously? You've taken a 6 month course of Murad Resurgence five times? Or did you mean to say you are on your fifth MONTH?Anyway, I wrapped up my second month of Murad Resurgence today. Tomorrow, I start week 9 or day 57. I haven't broken out for about sixdays. I had a ****ing terrible breakout around week 3 and then again around week 6 or so, but the latest IB subsided, and like I said for the last six days I've been clear. My question to you is whereabouts did you stop breaking out more or less? And what is the general consensus from your Murad Resurgence reading/research experience that most people's IB's stop? My general impression is after the first 2 horrible months, it clears up in the third dramatically.Anyway, congrats man...enjoy holding your head up high..

Comment #13

Hello, great pics, your skin is pic perfect!That gives me hope. I am on 40mg twice a day, I weigh 175 amd I'm a 34 year old female. I just started my course on 3/5/2009, the main side effects so far dry lips, grease face and my nose lokks a bit swollen/sore and very oily, you can see the oil on top of my nose. I went out and grought me some cetaphil daily cleanser and the moisterizer to use on my face. Should I be looking for any other side effects at this point or has anyone else experienced these same problems...

Comment #14

Thanks for all the compliments everyone. It means a lot, because my skin was so horrible only a few months ago. Proof that there is hope for everyone going through something similar.Yep, that all sounds familiar. Here's hoping this is the final course for both of us!Thanks! Yes, I mean my fifth actual course of Murad Resurgence. The fourth was only a partial course (maybe about 50mg/kg total dose). As for the initial breakout...

Some people don't even have one, and others don't see improvement until they're actually finished the course. But I guess if I had to pick an "average" the most people report it's probably somewhere around 2-3 months.For me, I had a pretty brutal IB for the first 6 weeks. After that the number of active pimples decreased slowly, until sometime around New Years I just stopped getting any acne breakouts whatsoever. I think I've had about 3-4 pimple in 2009. Anyway, it sounds like you're probably going to start clearing up soon.

Once you're finished the course altogether is when you'll see some really great results. All the best!Hi firsttime. The first side effects you'll notice over the next few weeks are dry skin and dry lips. That greasy look on your face should dissipate. The Cetaphil products are fantastic, so good choice there.Take things one day at a time....

Comment #15

Your skin looks awesome. I just started 13 days ago, and your post definitely made me feel better about the whole thing. Congrats! : )..

Comment #16


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Aug 2010 - Acne | Aug 2010 - Weight Loss | July 2010 - Weight Loss |

July 2010 - Crohn's Disease | July 2010 - Celiac Disease | June 2010 - Weight Loss | June 2010 - Acne |

May 2010 - Weight Loss | May 2010 - Acne | April 2010 - Weight Loss | Mar 2010 - Weight Loss |

Mar 2010 - Dieting | Mar 2010 - Acne | Feb 2010 - Weight Loss | Feb 2010 - Dieting |

Jan 2010 - Dieting | Jan 2010 - Acne | Jan 2010 - Weight Loss | Dec 2009 - Acne |

Dec 2009 - Dieting | Dec 2009 - Weight Loss | Nov 2009 - Weight Loss | Nov 2009 - Dieting |

Oct 2009 - Dieting | Oct 2009 - Fitness | Oct 2009 - Weight Loss | Sep 2009 - Weight Loss |

Sep 2009 - Dieting | Aug 2009 - Dieting | Aug 2009 - Weight Loss | July 2009 - Weight Loss |

July 2009 - Dieting | Jun 2009 - Weight Loss | June 2009 - Dieting | May 2009 - Weight Loss |

May 2009 - Dieting | April 2009 - Weight Loss | April 2009 - Dieting | March 2009 - Weight Loss |

Feb 2009 - Weight Loss | Jan 2009 - Weight Loss | Dec 2008 - Weight Loss | Dec 2008 - Diet Programs |

Dec 2008 - Dieting | Dec 2008 - Diets | Nov 2008 - Dieting |

 

(C) Copyright 2010 All rights reserved.